# SDR REXA2021041600224

- Difficulty date: April 8, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323645
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FS 290.00 BELOW WL 72.50@ ANTENNA @ CANNON PLUG AND SURROUNDING AREA.  REFERENCE JOB:81532511 OP:522 FOR REPLACEMENT OF TCAS ANTENNA REPLACED P/N SH670-32364-5 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
